MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF

HALYARD - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF
Model Number CB6007
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0203088358 was reviewed and the product was produced according to product specifications.All information reasonably known as of 22 aug 2019 has been included in this health authority report.Should additional information be obtained, a follow up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 600ml; flow rate: 10ml/hour (2 catheters, 5ml/hr each); procedure: pediatric cardiac procedure; cathplace: bilateral to the sterum; infusion start time: (b)(6) 2019; infusion stop time: (b)(6) 2019.It was reported that the pump infused in 40 hours, instead of the 60 hours expected.The pump was filled to 600ml, with a flow rate of 5ml/hour.No factors affecting flow rate could be identified.Per additional information received 15 aug 2019, the pump was filled with 0.2% ropivicaine.There were two catheters each set to 5ml/hour, with a total expected dosage of 10ml/hour.However, the actual dosage was 15ml/hour.The catheters were placed bilateral to the sternum, following a pediatric cardiac procedure.No further information is available.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 19 sep 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Per additional information received 22 aug 2019, the device was filled with 600ml local anesthetic and was finished in 40 hours instead of the 60 hours it was expected to last.
 
Additional Manufacturer Narrative
One used and empty pump was received for evaluation.The select a flow and flow tubing were not returned with the pump.The tubing below the blue connector appeared to have been cut.In this condition, it was not possible to do flow rate testing on the sample.The complaint could not be confirmed, and no root cause could be determined.All information reasonably known as of 08 nov 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8930610
Report Number2026095-2019-00145
Device Sequence Number10826439
Product Code MEB
UDI-Device Identifier10680651134773
UDI-Public10680651134773
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2021
Device Model NumberCB6007
Device Catalogue Number101347704
Device Lot Number0203088358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer08/22/2019
10/31/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date09/20/2019
11/11/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.2% ROPIVACAINE.2 UNKNOWN CATHETERS.